# SDR DALA2020012000389

- Difficulty date: January 20, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N338DN
- Make and model: Airbus A321-211
- Aircraft serial: 8078
- Aircraft time: 6,418 hours, 2,841 cycles
- Engine: Cfmint CFM565B33
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG O/B T/R UPPER BLOCKER DOOR FWD O/B ANGLE CRACKED, REPLACED ANGLE REF CMM 78-32-35, SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0252:7100-3010-LT/004 00064.
